# SDR EIA990297

- Difficulty date: November 1, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MZJ - FUSELAGE SKIN REPAIR ON RIGHT SIDE OF FUSELAGE AT FS 168.750 OVERLAPPING SKIN PANEL BUTT JOINT ON LONGERON 26 NEEDS TO BE CHANGED FROM A CLASS TWO REPAIR TO A CLASS ONE REPAIR.  CURRENTLY NO FINGER DOUBLER INSTALLED.  REPAIRED DOUBLERS PER ECRA 941-53-081-2.  FABRICATED EXTERIOR DOUBLER, FINGER DOUBLERS, FILLERS AND INSTALLED PER ECRA.  PART NR 941-53-081-1, -2, -3, -4, -5.(M)
